# SDR A6WA2019111146994

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R32208132
- Condition: Cracked
- Location: Bs 409 Vert Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST AT BL0 ANGLE CRACKED. REPLACED  AIRCRAFT REMOVED FROM SERVICE   REPLACED FS 409+128 VERTICAL POST AT BL0 ANGLE IAW REO 601R-53-41-889 REV D
